# SDR P5CA9700778

- Difficulty date: May 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: L3 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED M/D L3 DOOR CUTOUT FWD LOWER CORNER FTG.  REPLACED FTG PER BOEING SRM 51-10-01, SVC TAG NR FF008136.
